Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 194, NWS Shreveport, LA

June 18, 20165 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Jun 18, 2016, 3:13 PM CDT for 5 counties in Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2016, 3:13 PM CDT (20:13 UTC)
Expired
Jun 18, 2016, 4:15 PM CDT
In force
62 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Angelina County, TX, Nacogdoches County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 150 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 1:16 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 8.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2685 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2685 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

549 
WUUS54 KSHV 182013
SVRSHV
TXC005-347-403-405-419-182115-
/O.NEW.KSHV.SV.W.0194.160618T2013Z-160618T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
313 PM CDT SAT JUN 18 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SABINE COUNTY IN EASTERN TEXAS...
  ANGELINA COUNTY IN EASTERN TEXAS...
  SOUTHWESTERN SAN AUGUSTINE COUNTY IN EASTERN TEXAS...
  NACOGDOCHES COUNTY IN EASTERN TEXAS...
  SOUTHWESTERN SHELBY COUNTY IN EASTERN TEXAS...

* UNTIL 415 PM CDT

* AT 312 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES SOUTHEAST OF GARRISON TO 9 MILES SOUTHEAST
  OF MELROSE TO 8 MILES SOUTH OF MACUNE...MOVING SOUTHWEST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LUFKIN...NACOGDOCHES...DIBOLL...HUDSON...HUNTINGTON...POLLOK...
  WODEN...MARTINSVILLE...ETOILE...MELROSE...BURKE...ZAVALLA...
  APPLEBY...CHIRENO...BROADDUS...OAK RIDGE...CENTRAL...DOLAN...
  HOMER AND STOCKMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THESE STORMS MAY OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3110 9465 3109 9467 3110 9474 3115 9485
      3123 9486 3126 9490 3128 9488 3130 9490
      3132 9490 3134 9496 3138 9495 3143 9500
      3151 9489 3163 9476 3186 9438 3153 9430
      3115 9393 3114 9404 3111 9406 3103 9447
TIME...MOT...LOC 2012Z 038DEG 32KT 3175 9440 3150 9434 3130 9417 

HAIL...<.75IN
WIND...60MPH
 
$$

09
2 follow-up statements
064 
WWUS54 KSHV 182047
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
347 PM CDT SAT JUN 18 2016

TXC403-419-182056-
/O.CAN.KSHV.SV.W.0194.000000T0000Z-160618T2115Z/
SABINE TX-SHELBY TX-
347 PM CDT SAT JUN 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SABINE AND
SOUTHWESTERN SHELBY COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING FOR SOUTHWEST SABINE AND
SOUTHWESTERN SHELBY COUNTIES HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN TEXAS.

LAT...LON 3110 9465 3109 9467 3111 9476 3115 9485
      3123 9486 3126 9490 3128 9488 3130 9490
      3132 9490 3134 9496 3138 9495 3143 9500
      3163 9476 3178 9451 3151 9433 3124 9403
      3114 9404 3111 9406 3103 9447
TIME...MOT...LOC 2046Z 054DEG 21KT 3166 9461 3141 9456 3123 9446 3101
9411

$$

TXC005-347-405-182115-
/O.CON.KSHV.SV.W.0194.000000T0000Z-160618T2115Z/
ANGELINA TX-SAN AUGUSTINE TX-NACOGDOCHES TX-
347 PM CDT SAT JUN 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR ANGELINA...SOUTHERN SAN AUGUSTINE AND CENTRAL NACOGDOCHES
COUNTIES...

AT 346 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NACOGDOCHES TO 6 MILES SOUTH OF WODEN TO 7 MILES
SOUTHEAST OF HUNTINGTON TO NEAR EBENEZER...MOVING SOUTHWEST AT 25
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LUFKIN...NACOGDOCHES...DIBOLL...HUDSON...HUNTINGTON...WELLS...
POLLOK...WODEN...MARTINSVILLE...ETOILE...MELROSE...BURKE...ZAVALLA...
APPLEBY...CHIRENO...BROADDUS...OAK RIDGE...CENTRAL...DOLAN AND HOMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THESE STORMS MAY OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3110 9465 3109 9467 3111 9476 3115 9485
      3123 9486 3126 9490 3128 9488 3130 9490
      3132 9490 3134 9496 3138 9495 3143 9500
      3163 9476 3178 9451 3151 9433 3124 9403
      3114 9404 3111 9406 3103 9447
TIME...MOT...LOC 2046Z 054DEG 21KT 3166 9461 3141 9456 3123 9446 3101
9411

HAIL...<.75IN
WIND...60MPH
 
$$

09
736 
WWUS54 KSHV 182103
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
403 PM CDT SAT JUN 18 2016

TXC405-182112-
/O.CAN.KSHV.SV.W.0194.000000T0000Z-160618T2115Z/
SAN AUGUSTINE TX-
403 PM CDT SAT JUN 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SAN AUGUSTINE COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING FOR SOUTHERN SAN AUGUSTINE COUNTY HAS
BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN TEXAS.

LAT...LON 3109 9467 3111 9476 3115 9485 3123 9486
      3126 9490 3128 9488 3130 9490 3132 9490
      3134 9496 3138 9495 3143 9500 3163 9476
      3178 9451 3147 9436 3106 9433 3103 9447
      3110 9465
TIME...MOT...LOC 2102Z 043DEG 31KT 3165 9471 3145 9469 3117 9457 3100
9441

$$

TXC005-347-182115-
/O.CON.KSHV.SV.W.0194.000000T0000Z-160618T2115Z/
ANGELINA TX-NACOGDOCHES TX-
403 PM CDT SAT JUN 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR ANGELINA AND CENTRAL NACOGDOCHES COUNTIES...

AT 402 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NACOGDOCHES TO 8 MILES NORTH OF LUFKIN TO 7 MILES
SOUTH OF HUNTINGTON TO ROCKLAND...MOVING SOUTHWEST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LUFKIN...NACOGDOCHES...DIBOLL...HUDSON...HUNTINGTON...WELLS...
POLLOK...WODEN...ETOILE...MELROSE...BURKE...ZAVALLA...APPLEBY...
OAK RIDGE...CENTRAL...DOLAN...HOMER...CLAWSON...SHAWNEE AND REDLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3109 9467 3111 9476 3115 9485 3123 9486
      3126 9490 3128 9488 3130 9490 3132 9490
      3134 9496 3138 9495 3143 9500 3163 9476
      3178 9451 3147 9436 3106 9433 3103 9447
      3110 9465
TIME...MOT...LOC 2102Z 043DEG 31KT 3165 9471 3145 9469 3117 9457 3100
9441

HAIL...<.75IN
WIND...60MPH
 
$$

09

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:51 PM CDT, 22 minutes earlier.

Area forecast discussion, Jun 18, 2:51 PM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
251 PM CDT SAT JUN 18 2016

.DISCUSSION...
Line of thunderstorms continuing to march southwest across deep
east Texas this afternoon. Some thunderstorms have produced winds
strong enough to down trees but widespread outflow driven wind
gusts have prevailed across most locations. Severe Thunderstorm
Watch 270 remains in effect but will likely be trimmed back from
the east by the time of the afternoon issuance.

Heat advisory will likely also be cancelled with the afternoon
issuance. Outflow boundary will have moved across all points
within the advisory area at or shortly after issuance time
mitigating the need to maintain it through 7 PM.

Will maintain mention of showers and thunderstorms through
midnight across southern zones due to low-level trough axis still
forecast to linger across the region.

Much cooler temperatures expected Sunday and Monday with highs in
the upper 80s to around 90 each day. Upper-ridge to gradually
build throughout the early part of the week allowing for surface
airmass modification and gradual subsident warming with high
temperatures forecast to approach the mid 90s by Wednesday.
Upper-level ridge to maintain mainly dry conditions through the
remainder of the work week. However, a weakness in the ridge
across Arkansas is forecast to bring increased chances for
afternoon showers and thunderstorms next weekend. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  74  91  74  91 /  10  20  20  20
MLU  74  89  73  91 /  10  30  30  20
DEQ  71  90  72  91 /  10   0  20  20
TXK  72  90  73  91 /  10  20  20  20
ELD  71  89  72  90 /  10  20  20  20
TYR  74  91  74  91 /  20  20  20  20
GGG  74  91  73  92 /  20  20  20  20
LFK  74  90  72  91 /  30  30  20  30

&&

.SHV Watches/Warnings/Advisories...
AR...None.
LA...Heat Advisory until 7 PM CDT this evening for LAZ001>003-010>012-
     017>020-022.

OK...None.
TX...Heat Advisory until 7 PM CDT this evening for TXZ108>112-124>126-
     136>138-149>153-165>167.

&&

05/05
Hazardous weather outlook, Jun 18, 11:49 AM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1149 AM CDT SAT JUN 18 2016

LAZ001>003-010>012-017>020-022-TXZ108>112-124>126-136>138-149>153-
165>167-191700-
CADDO-BOSSIER-WEBSTER-DE SOTO-RED RIVER-BIENVILLE-SABINE-
NATCHITOCHES-WINN-GRANT-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-
WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1149 AM CDT SAT JUN 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM THIS EVENING.
HOT TEMPERATURES AND HIGH RELATIVE HUMIDITY VALUES WILL RESULT IN
HEAT INDEX VALUES RANGING FROM 105 TO 107 DEGREES OVER THE AREA.
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. SOME STORMS
MAY BE SEVERE PRODUCING DAMAGING WINDS AND HEAVY RAINFALL THROUGH
THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER
MUCH OF THE AREA SUNDAY AND MONDAY AS AN UPPER LEVEL DISTURBANCE
MOVES INTO EAST TEXAS AND NORTH LOUISIANA. ISOLATED STRONG STORMS
CAN NOT BE RULED OUT...WITH LOCALLY GUSTY WINDS AND BRIEF HEAVY
RAINFALL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...IS NOT EXPECTED THROUGH TONIGHT.

ARZ050-051-059>061-070>073-LAZ004>006-013-014-021-OKZ077-TXZ096-
097-191700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CLAIBORNE-LINCOLN-JACKSON-OUACHITA-CALDWELL-
MCCURTAIN-RED RIVER-BOWIE-
1149 AM CDT SAT JUN 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. BRIEF
HEAVY RAINFALL AND LOCALLY GUSTY WINDS WILL BE POSSIBLE IN THE
STRONGER STORMS. AS A RESULT OF THE PASSAGE OF THE FRONT THIS
MORNING...SLIGHTLY COOLER AND LESS HUMID CONDITIONS ARE EXPECTED
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER MUCH OF THE
AREA SUNDAY AND MONDAY AS AN UPPER LEVEL DISTURBANCE MOVES INTO
EAST TEXAS AND NORTH LOUISIANA. ISOLATED STRONG STORMS MAY BE
POSSIBLE WITH LOCALLY GUSTY WINDS AND BRIEF HEAVY RAINFALL BEING
THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...SHOULD NOT BE NEEDED TODAY OR TONIGHT.

05

In the hours before

Local storm report, Jun 18, 1:48 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
148 PM CDT SAT JUN 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     HEFLIN                  32.46N  93.27W
06/18/2016                   WEBSTER            LA   LAW ENFORCEMENT

            TREES DOWN ON 371 WITH POWER LINES... ALSO FRANKLIN
            ROAD... WEBSTER... ART CAMP ROADS

&&

EVENT NUMBER SHV1600595

25
Local storm report, Jun 18, 1:49 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
149 PM CDT SAT JUN 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     HEFLIN                  32.46N  93.27W
06/18/2016                   WEBSTER            LA   LAW ENFORCEMENT

            TREES DOWN ON 371 WITH POWER LINES... ALSO FRANKLIN
            ROAD... WEBSTER... ART CAMP ROADS

&&

CORRECTED EVENT TIME

EVENT NUMBER SHV1600595

25
Special weather statement, Jun 18, 2:15 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
215 PM CDT SAT JUN 18 2016

LAZ010-TXZ151-153-182000-
DE SOTO LA-SHELBY TX-PANOLA TX-
215 PM CDT SAT JUN 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE SOTO PARISH...
SOUTHEASTERN PANOLA AND SHELBY COUNTIES UNTIL 300 PM CDT...

AT 215 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LOGANSPORT...OR 17 MILES WEST OF MANSFIELD...MOVING WEST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CENTER...LOGANSPORT...TENAHA...TIMPSON...JOAQUIN...NEUVILLE...
SHELBYVILLE...HUXLEY...GARY CITY...JERICHO...JAMES...WOODS...
ARCADIA...STOCKMAN...HURSTOWN...PAXTON AND JORDANS STORE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN LOUISIANA...AND NORTHEASTERN TEXAS.

LAT...LON 3210 9401 3168 9381 3166 9439 3203 9447
TIME...MOT...LOC 1915Z 081DEG 17KT 3199 9399

12
Local storm report, Jun 18, 2:28 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
228 PM CDT SAT JUN 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     WINNFIELD               31.92N  92.64W
06/18/2016                   WINN               LA   PUBLIC

            TREES REPORTED DOWN IN WINNFIELD AND TREES REPORTED
            DOWN NORTHERN PART OF PARISH.

&&

EVENT NUMBER SHV1600596

25
Local storm report, Jun 18, 2:40 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
240 PM CDT SAT JUN 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     NON-TSTM WND DMG MANY                    31.57N  93.47W
06/18/2016                   SABINE             LA   LAW ENFORCEMENT

            POWER LINES REPORTED BLOWN DOWN... ONE CAUSING ARC AND
            GRASS FIRE... FIRE CONTAINED IN MANY

&&

EVENT NUMBER SHV1600597

25
Special weather statement, Jun 18, 2:48 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
248 PM CDT SAT JUN 18 2016

ARZ070>072-LAZ001>003-TXZ112-126-137-138-150>153-165>167-182045-
MILLER AR-LAFAYETTE AR-COLUMBIA AR-BOSSIER LA-WEBSTER LA-CADDO LA-
SAN AUGUSTINE TX-RUSK TX-SABINE TX-MARION TX-NACOGDOCHES TX-CASS TX-
SHELBY TX-PANOLA TX-GREGG TX-ANGELINA TX-HARRISON TX-
248 PM CDT SAT JUN 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLUMBIA...
SOUTHWESTERN LAFAYETTE AND SOUTH CENTRAL MILLER COUNTIES...
NORTHWESTERN CADDO...NORTHWESTERN BOSSIER AND NORTHWESTERN WEBSTER
PARISHES...PANOLA...SOUTHEASTERN CASS...WESTERN SHELBY...EASTERN
GREGG...HARRISON...MARION...SOUTHWESTERN SABINE...RUSK...EASTERN
ANGELINA...SAN AUGUSTINE AND NACOGDOCHES COUNTIES UNTIL 345 PM CDT...

AT 244 PM CDT...DOPPLER RADAR WAS TRACKING A A GUST FRONT ALONG A
LINE EXTENDING FROM NEAR CULLEN TO HOSSTON TO NEAR OIL CITY TO NEAR
KARNACK TO NEAR MARSHALL TO 6 MILES WEST OF DEBERRY TO NEAR CARTHAGE
TO TIMPSON TO NEAR SAN AUGUSTINE TO NEAR PINELAND TO
FARRSVILLE...AND MOVING WEST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE. THESE WINDS ARE AHEAD OF
A LINE OF STRONG THUNDERSTORMS. THE STRONG WINDS WILL ARRIVE BEFORE
THE THUNDERSTORMS. REPORTS OF TREES AND POWER LINES DOWN HAVE BEEN
RECEIVED WITH THIS GUST FRONT.

LOCATIONS IMPACTED INCLUDE...
LONGVIEW...NACOGDOCHES...MARSHALL...HENDERSON...KILGORE...CARTHAGE...
SPRINGHILL...VIVIAN...HALLSVILLE...HUNTINGTON...SAN AUGUSTINE...
JEFFERSON...TATUM...CULLEN...TIMPSON...PLAIN DEALING...OIL CITY...
GARRISON...PINELAND AND BECKVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN LOUISIANA...AND NORTHEASTERN TEXAS.

LAT...LON 3147 9472 3188 9493 3209 9492 3226 9485
      3244 9485 3262 9477 3266 9470 3288 9446
      3308 9377 3302 9320 3288 9378 3277 9397
      3264 9412 3247 9421 3229 9420 3212 9428
      3190 9428 3149 9408 3116 9384 3104 9441
TIME...MOT...LOC 1944Z 087DEG 21KT 3300 9337 3288 9387 3277 9406 3265
9421 3247 9430 3229 9429 3212 9437 3190 9437 3149 9417 3121 9397 3101
9381

09

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 2:15 PM CDTSpecial Weather StatementSHVShelby45 min
Jun 18, 2:48 PM CDTSpecial Weather StatementSHVGregg, Harrison, Marion, Nacogdoches, Panola, Rusk and 1 more57 min
Jun 18, 4:00 PM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion45 min
Jun 18, 6:15 PM CDTSpecial Weather StatementSHVFranklin15 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.